Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

First period after stopping Cerazette

(3 Posts)

I was on cerazette for about 5 years and came off it about 10 months ago (for health reasons). It took about 3 months for my first period to appear, and I had terrible cramps, back pain, all the symptoms I used to get before I was on the pill. These symptoms seem to have stayed with each period, usually the day before and first 2 days of my period. But since that first period, I've been quite regular, something that just didn't happen before I was on cerazette, I used to be all over the place!

scaevola Mon 04-Mar-13 08:52:22

Yes, your periods will probably go back to much as they were before.

I've no idea whether cramps would typically reassert themselves so quickly and so forcefully.

MrsBigBadBeck Mon 04-Mar-13 08:47:37

Hi!

I'm new to mumsnet so struggle to understand the abbreviations at the moment so please bare with mesmile

I stopped my pill yesterday as hubby and I are trying for a baby. Woke up this morning and oh my word, horrendous cramps! Haven't had them this bad in months!!!!! Have any of you ladies after stopping the pill had a really heavy period with awful cramps? Anything else I should expect or is it just a period? My periods before taking the pill were like this but it feels awfulsad

Many thanks x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now